# SDR FDEA201612144434

- Difficulty date: December 14, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 75,312 hours, 14,133 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB75822
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE CORNER 5 SLAT ACTUATOR DOOR FORWARD INBOARD CORNER CRACKED.  REPAIRED IAW SRM 57-40-01-2R FIGURE 201 REPAIR 17.  REPAIR   CLASSIFIED AS MAJOR IAW GMM 6-2-100.
